Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

What do these lab reports indicate?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2009
Answered : 3065 Questions
Question
Request your opinion on my XXXXXXX checkup report attached.

Findings:
1. High LDL Cholestrol
2. High Uric Acid
3. Low Vitamin D
4. I have also done Ultrasound Abdomen which says "Mild Fatty Liver"

Kindly provide your advise on this.
Tue, 29 May 2018 in Medicines and Side Effects
 
 
Answered by Dr. Anshul Varshney 51 minutes later
Brief Answer:
Life style changes

Detailed Answer:
Hi. Welcome to Healthcare Magic. I am Dr Anshul Varshney for your help.
I have evaluated your reports and I would recommend you to start regular exercises and take low fat diet. In case you consume alcohol, you need to quit it.
For a short duration you can discuss with your doctor to prescribe you Atorvastatin 10 mg once a day to control your LDL levels.
This high Uric acid doesn't need any medication. You just need to drink plenty of water and eat low protein diet.
For low vitamin D you can start with Capsule Uprise D3 60 K once a week for 3 months.
I hope it helps you.
If you have any further query please ask me.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor